2 doctors weighed in:

Does Coumadin (warfarin) make you extremely fatigued? Is there a medication that is a blood thinner but you don't need an INR check?

2 doctors weighed in
Dr. Timothy Wu
Surgery - Vascular
1 doctor agrees

In brief: Rivaroxaban.

Coumadin (warfarin) does not make you extremely fatigued unless you're anemic from occult bleeding because of a supratherapeutic (i.
e., really high) inr. Make sure you stay on top of your inr and, if you're feeling really fatigued, to have your hemoglobin/hematocrit (which is your blood count) checked. Rivaroxaban is a blood thinner that doesn't require monitoring. Discuss with your pcp.

In brief: Rivaroxaban.

Coumadin (warfarin) does not make you extremely fatigued unless you're anemic from occult bleeding because of a supratherapeutic (i.
e., really high) inr. Make sure you stay on top of your inr and, if you're feeling really fatigued, to have your hemoglobin/hematocrit (which is your blood count) checked. Rivaroxaban is a blood thinner that doesn't require monitoring. Discuss with your pcp.
Dr. Timothy Wu
Dr. Timothy Wu
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors